American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Seiichi Kamada. Alexander's and Markov's theorems in dimension four . Bull. Amer. Math. Soc. 31 (1994) 64-67. MR 1254074.
Abstract, references, and article information   
View Article: PDF

[2] T. D. Cochran and K. E. Orr. Not all links are concordant to boundary links. Bull. Amer. Math. Soc. 23 (1990) 99-106. MR 1031581.
Abstract, references, and article information   
View Article: PDF

[3] S. M. Finashin, M. Kreck and O. Ya. Viro. Exotic knottings of surfaces in the 4-sphere. Bull. Amer. Math. Soc. 17 (1987) 287-290. MR 903734.
Abstract, references, and article information   
View Article: PDF

[4] S. J. Lomonaco Jr.. Homology of group systems with applications to low-dimensional topology. Bull. Amer. Math. Soc. 3 (1980) 1049-1052. MR 585188.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1